ITEM METADATA RECORD
Title: Decision principles derived from risk measures
Authors: Goovaerts, Marc
Laeven, R
Issue Date: 2005
Host Document: Insurance: Mathematics & Economics vol:37 issue:2 (Oct.) pages:388-388
ISSN: 0167-6687
Publication status: published
KU Leuven publication type: IMa
Appears in Collections:Research Center Insurance, Leuven

Files in This Item:

There are no files associated with this item.

 


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science